# SDR 2007UALA04923

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 56,181 hours, 20,819 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP AT MID LAV THRESHOLD.  FOUND EEL LIGHT ASSY DAMAGED.  REPLACED EEL LIGHT ASSY AT MID LAV THRESHOLD.  OPS CHECKED NORMAL.
